Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On Jacobi sums of certain composite orders


Author: Joseph B. Muskat
Journal: Trans. Amer. Math. Soc. 134 (1968), 483-502
MSC: Primary 10.77
DOI: https://doi.org/10.1090/S0002-9947-1968-0232752-4
MathSciNet review: 0232752
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. D. Baumert and H. Fredricksen, The cyclotomic numbers of order eighteen with applications to difference sets, Math. Comp. 21 (1967), 204-219. MR 0223322 (36:6370)
  • [2] H. Davenport and H. Hasse, Die Nullstellen der Kongruenzzetafunktionen in gewissen zyklischen Fällen, J. Reine Angew. Math. 172 (1935), 151-182.
  • [3] L. E. Dickson, Cyclotomy, higher congruences, and Waring's problem, Amer. J. Math. 57 (1935), 391-424. MR 1507083
  • [4] -, Cyclotomy and trinomial congruences, Trans. Amer. Math. Soc. 37 (1935), 363-380. MR 1501791
  • [5] -, Cyclotomy when e is composite, Trans. Amer. Math. Soc. 38 (1935), 187-200. MR 1501808
  • [6] Emma Lehmer, On residue difference sets, Canad. J. Math. 5 (1953), 425-432. MR 0056007 (15:10d)
  • [7] -, On the quadratic character of the Fibonacci root, Fibonacci Quart. 4 (1966), 135-138. MR 0238796 (39:160)
  • [8] J. B. Muskat, On the solvability of $ {x^e} \equiv e \pmod p$, Pacific J. Math. 14 (1964), 257-260. MR 0159781 (28:2997)
  • [9] -, Reciprocity and Jacobi sums, Pacific J. Math. 20 (1967), 275-280. MR 0210657 (35:1543)
  • [10] A. L. Whiteman, The sixteenth power residue character of 2, Canad. J. Math. 6 (1954), 364-373. MR 0062761 (16:14a)
  • [11] -, The cyclotomic numbers of order sixteen, Trans. Amer. Math. Soc. 86 (1957), 401-413. MR 0092807 (19:1160h)
  • [12] -, The cyclotomic numbers of order ten, Proc. Sympos. Appl. Math., Vol. 10, Amer. Math. Soc., Providence, R. I., 1960, pp. 95-111. MR 0113851 (22:4682)
  • [13] A. L. Whiteman and J. B. Muskat, The cyclotomic numbers of order twenty, Acta Arith. (to appear). MR 0268151 (42:3050)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.77

Retrieve articles in all journals with MSC: 10.77


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0232752-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society